Characterizing the value functions of polynomial games

Galit Ashkenazi-Golan, Eilon Solan, Anna Zseleva*

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Web of Science)
21 Downloads (Pure)

Abstract

We provide a characterization of the set of real-valued functions that can be the value function of some polynomial game. Specifically, we prove that a function υ: R → R is the value function of some polynomial game if and only if υ is a continuous piecewise rational function.
Original languageEnglish
Pages (from-to)93-95
Number of pages3
JournalOperations Research Letters
Volume48
Issue number1
DOIs
Publication statusPublished - Jan 2020

Keywords

  • Bayesian games
  • characterization
  • polynomial game
  • value
  • Characterization
  • Value
  • Polynomial game

Cite this